Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 59, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Jun 5, 2017, 6:21 PM CDT for Starr County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2017, 6:21 PM CDT (23:21 UTC)
- Expired
- Jun 5, 2017, 6:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Starr County, TX
The radar
The Brownsville radar (KBRO), 150 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 11.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2798 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.8
The text
As transmitted.
348
WUUS54 KBRO 052321
SVRBRO
TXC427-052345-
/O.NEW.KBRO.SV.W.0059.170605T2321Z-170605T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Brownsville TX
621 PM CDT MON JUN 5 2017
The National Weather Service in Brownsville has issued a
* Severe Thunderstorm Warning for...
Southwestern Starr County in Deep South Texas...
* Until 645 PM CDT
* At 620 PM CDT, a severe thunderstorm was located NEAR North
Escobares, or NEAR Escobares, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...HAIL DAMAGE TO VEHICLES...INCLUDING CRACKED WINDSHIELDS
AND MINOR EXTERIOR DENTS CAN EXPECTED. SOME DAMAGE TO
CROPS AND TREES IS EXPECTED. EXPECT MINOR WIND DAMAGE TO
MOBILE HOMES...SOME ROOFS...SIDING AND SOME FENCES. TREE
LIMBS WILL BLOW DOWN AND SMALL TREES WILL BE UPROOTED.
DAMAGE TO POWER LINES AND SOME POWER POLES IS EXPECTED.
* Locations impacted include...
Rio Grande City, Roma, Escobares, Garciasville, La Rosita, Los
Alvarez, Fort Ringgold County Park, Garceno, Starr County Sheriffs
Office and Roma City Hall.
This includes US HIGHWAY 83 between MILE MARKERs 802 and 830.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2660 9895 2644 9862 2629 9870 2629 9871
2627 9871 2630 9872 2630 9875 2631 9875
2631 9874 2633 9875 2633 9878 2637 9880
2637 9886 2635 9890 2639 9893 2637 9894
2638 9895 2640 9896 2639 9901 2647 9909
TIME...MOT...LOC 2320Z 297DEG 34KT 2648 9895
HAIL...1.00IN
WIND...60MPH
$$
Billings2 follow-up statements
263
WWUS54 KBRO 052334
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
634 PM CDT MON JUN 5 2017
TXC427-052345-
/O.CON.KBRO.SV.W.0059.000000T0000Z-170605T2345Z/
Starr TX-
634 PM CDT MON JUN 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN STARR COUNTY...
At 633 PM CDT, a severe thunderstorm was located OVER Rio Grande City
Municipal Airport, or OVER Rio Grande City, moving southeast at 40
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...HAIL DAMAGE TO VEHICLES...INCLUDING CRACKED WINDSHIELDS AND
MINOR EXTERIOR DENTS CAN EXPECTED. SOME DAMAGE TO CROPS AND
TREES IS EXPECTED. EXPECT MINOR WIND DAMAGE TO MOBILE
HOMES...SOME ROOFS...SIDING AND SOME FENCES. TREE LIMBS
WILL BLOW DOWN AND SMALL TREES WILL BE UPROOTED. DAMAGE TO
POWER LINES AND SOME POWER POLES IS EXPECTED.
Locations impacted include...
Rio Grande City, Escobares, La Rosita, Garciasville, Starr County
Memorial Hospital, La Puerta, Ringgold Middle School, Los Alvarez,
Fort Ringgold County Park and Garceno.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2657 9889 2644 9862 2629 9870 2629 9871
2627 9871 2630 9872 2630 9875 2631 9875
2631 9874 2633 9875 2633 9878 2637 9880
2637 9886 2635 9890 2639 9893 2637 9894
2638 9895 2640 9896 2639 9901
TIME...MOT...LOC 2333Z 297DEG 34KT 2642 9882
HAIL...1.00IN
WIND...60MPH
$$
Billings370
WWUS54 KBRO 052344
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
644 PM CDT MON JUN 5 2017
TXC427-052353-
/O.EXP.KBRO.SV.W.0059.000000T0000Z-170605T2345Z/
Starr TX-
644 PM CDT MON JUN 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN STARR COUNTY WILL
EXPIRE AT 645 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
LAT...LON 2657 9889 2644 9862 2629 9870 2629 9871
2627 9871 2630 9872 2630 9875 2631 9875
2631 9874 2633 9875 2633 9878 2637 9880
2637 9886 2635 9890 2639 9893 2637 9894
2638 9895 2640 9896 2639 9901
TIME...MOT...LOC 2343Z 297DEG 34KT 2638 9873
$$
BillingsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:11 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 5, 3:11 PM CDT, 3 hours 10 minutes before
Area Forecast Discussion National Weather Service Brownsville TX 311 PM CDT Mon Jun 5 2017 .SHORT TERM (Tonight through Tuesday Night): The main concern in the short term period will be the potential for severe weather this afternoon into tonight. The Storm Prediction Center has placed much of the CWA in a Marginal to Slight risk of severe weather for this afternoon through sunrise Tuesday morning. Water vapor imagery shows a closed 500 mb low pressure centered over northeast Texas into Louisiana and a mid-level trough axis extending south from this low this afternoon. Brownsville radar currently shows a westward moving sea breeze moving across Kenedy, Willacy and Cameron counties. Strong instability continues across area as temperatures continue to climb into the mid to upper 90s, McAllen is already at 102 degrees, and dewpoints in the upper 60s to low 70s. Visible satellite images this afternoon continues to show an increasing cu field across the area. A weak perturbation rounding the western periphery of the mid to upper low should provided some lift with this unstable atmosphere for the next several hours. In some of the stronger, more organized storms will have the potential to produce large hail and damaging winds gusts. Isolated convection, non-severe, is possible for the adjacent coastal waters on Tuesday as the closed 500 mb low continues to move east, but inland areas will experience dry weather due to increasing subsidence. Downsloping southwest winds from the neighboring higher terrain of Mexico will ensure well above normal daytime high temperatures for Tuesday. .LONG TERM (Wednesday through Monday): Benign weather is expected across much of Deep South Texas from Wednesday through the end of the work week as the mid level low moves east and subsequent ridging builds into the region. Under the subsident influence of the high pressure, rainfall chances will generally be non existent with the lack of any forcing mechanism. However, with weak surface high pressure over the Western Gulf, light and variable winds will allow for seabreeze development. As such, there maybe a very small chance for a hit and miss seabreeze shower during the afternoons. Thursday looks to be the best chance of this activity as low level moisture is slight more abundant, however the mid levels remain dry. Otherwise, high temperatures will remain in the lower 90s along to coast to upper 90s and even triple digits across the Western Ranchlands/Upper RGV. Through the weekend, the high aloft will push east across the Eastern Conus. Meanwhile, a weak low pressure system aloft will retrograde west across the Gulf and become trapped under the high. This could bring some unsettled weather or showery activity back to the region, but it could also stay just to the east of the CWA. Have not made many changes to the weekend and beyond given the high level of uncertainty. && .MARINE: Now through Tuesday Night: Buoy 42020 reported north winds around 10 knots gusting to around 12 knots with seas slightly under 4.3 feet with a period of 8 seconds at 14 CDT/19 UTC. Weak surface low pressure across the western and northwest Gulf of Mexico will support light to moderate winds and low to moderate seas through the period. The potential for scattered severe thunderstorms continues this afternoon and tonight due to a mid- level low pressure system over northeast Texas into Louisiana. Wednesday through Monday: Light NE to SE winds and low seas will prevail through the end of the work week with high pressure in control of the Western Gulf. By late in the period, the high will shift east and interact will low pressure across the Southern Plains with more moderate winds ans seas returning. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 77 91 75 92 / 20 10 10 0 BROWNSVILLE 77 94 75 94 / 20 10 10 0 HARLINGEN 76 96 74 95 / 20 10 10 0 MCALLEN 76 99 75 98 / 20 0 10 0 RIO GRANDE CITY 76 100 75 98 / 20 0 10 0 SOUTH PADRE ISLAND 78 87 77 88 / 30 20 10 10 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV 63/69/62
Hazardous weather outlook, Jun 5, 3:55 PM CDT, 2 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 355 PM CDT Mon Jun 5 2017 TXZ248>257-062100- Zapata-Jim Hogg-Brooks-Kenedy-Starr-Hidalgo-Inland Willacy- Inland Cameron-Coastal Willacy-Coastal Cameron- 355 PM CDT Mon Jun 5 2017 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...This Afternoon and Tonight ISOLATED TO SCATTERED THUNDERSTORMS...FEATURING LARGE HAIL AND DAMAGING WINDS...AND POSSIBLE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH WEDNESDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... ANY OBSERVATIONS OF LARGE HAIL AND DAMAGE FROM STRONG WINDS SHOULD BE REPORTED TO LOCAL LAW ENFORCEMENT AND THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE THIS AFTERNOON AND TONIGHT. GMZ130-132-135-150-155-170-175-062100- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 355 PM CDT Mon Jun 5 2017 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...This Afternoon and Tonight ISOLATED TO SCATTERED THUNDERSTORMS...FEATURING LARGE HAIL... DAMAGING WINDS...AND WATERSPOUTS...AND POSSIBLE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... ANY OBSERVATIONS OF LARGE HAIL AND DAMAGE FROM STRONG WINDS SHOULD BE REPORTED TO LOCAL LAW ENFORCEMENT AND THE NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Jun 5, 4:56 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Brownsville TX
456 PM CDT MON JUN 5 2017
TXZ254-255-257-052230-
Inland Willacy TX-Coastal Cameron TX-Inland Cameron TX-
456 PM CDT MON JUN 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CAMERON AND SOUTH
CENTRAL WILLACY COUNTIES UNTIL 530 PM CDT...
At 455 PM CDT, Doppler radar was tracking a strong thunderstorm OVER
Santa Monica, or NEAR Rio Hondo, moving southeast at 40 mph. strong
outflow winds will overspread northern Cameron County ahead of the
storm and may impact parts of Harlingen and Rio Hondo.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Harlingen, San Benito, Rio Hondo, Palm Valley, Laureles, Arroyo City,
Primera, Combes, Doctor Hesiquio Rodriguez Elementary School and
Harlingen Arts And Heritage Museum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2608 9728 2611 9781 2634 9782 2636 9747
2633 9745 2640 9740 2640 9738 2635 9738
2635 9734 2631 9735 2627 9734 2626 9733
2622 9733 2623 9732 2617 9730 2616 9731
2616 9730 2612 9728 2612 9730 2610 9730
TIME...MOT...LOC 2155Z 311DEG 34KT 2632 9758
BillingsSpecial weather statement, Jun 5, 5:26 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Brownsville TX
526 PM CDT MON JUN 5 2017
TXZ253-052300-
Hidalgo TX-
526 PM CDT MON JUN 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HIDALGO COUNTY UNTIL
600 PM CDT...
At 526 PM CDT, Doppler radar was tracking a strong thunderstorm OVER
South Pharr Elementary School, or OVER Hidalgo, moving east at 30
mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Mission, Pharr, Weslaco, San Juan, Alamo, Donna, Hidalgo, Sharyland,
South McAllen and Austin Middle School.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2604 9808 2605 9807 2607 9808 2607 9813
2605 9815 2607 9818 2606 9819 2608 9822
2607 9825 2610 9829 2612 9827 2612 9830
2610 9830 2623 9834 2617 9796 2605 9797
2607 9798 2606 9799 2607 9803 2604 9804
TIME...MOT...LOC 2226Z 272DEG 26KT 2613 9823
BillingsSpecial weather statement, Jun 5, 5:34 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Brownsville TX
534 PM CDT MON JUN 5 2017
TXZ257-052300-
Coastal Cameron TX-
534 PM CDT MON JUN 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CAMERON COUNTY UNTIL
600 PM CDT...
At 534 PM CDT, Doppler radar was tracking a strong thunderstorm OVER
Holly Beach, or 9 miles west of South Padre Island, moving southeast
at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
South Padre Island, Port Isabel City Hall, U.s. Coast Guard Station,
Port Isabel Lighthouse, Port Isabel High School, Port Isabel Fire And
Police Department, Laguna Vista Police Department, Garria Elementary
School, Holly Beach and Laguna Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2595 9715 2596 9723 2612 9736 2621 9741
2628 9734 2626 9729 2624 9733 2625 9728
2623 9732 2622 9727 2613 9729 2614 9724
2611 9730 2612 9722 2608 9717 2618 9717
TIME...MOT...LOC 2234Z 311DEG 35KT 2616 9732
BillingsLocal storm report, Jun 5, 5:55 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
555 PM CDT MON JUN 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST 3 E BAYVIEW 26.12N 97.35W
06/05/2017 M59 MPH CAMERON TX ASOS
51 KNOTS GUSTS REPORTED BY ASOS
&&
EVENT NUMBER BRO1700041
GBSpecial weather statement, Jun 5, 6:00 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Brownsville TX
600 PM CDT MON JUN 5 2017
TXZ248-252-253-060000-
Zapata TX-Starr TX-Hidalgo TX-
600 PM CDT MON JUN 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HIDALGO...
SOUTHWESTERN JIM HOGG...STARR AND SOUTHEASTERN ZAPATA COUNTIES UNTIL
700 PM CDT...
At 559 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms NEAR El Sauz, moving southeast at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Rio Grande City, Roma, Sullivan City, Escobares, Los Ebanos, El Sauz,
Viboras, Lopeno, Garciasville and La Rosita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Thess storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 2686 9903 2681 9895 2679 9895 2679 9890
2649 9839 2623 9854 2626 9862 2624 9867
2633 9875 2633 9879 2637 9880 2635 9890
2639 9893 2637 9895 2640 9896 2640 9906
2643 9911 2648 9909 2654 9917 2671 9921
TIME...MOT...LOC 2259Z 308DEG 26KT 2662 9889
BillingsLocal storm report, Jun 5, 6:18 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
618 PM CDT MON JUN 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 1 N RAYMONDVILLE 26.49N 97.78W
06/05/2017 WILLACY TX PUBLIC
LARGE TREE DOWN VIA SOCIAL MEDIA POST. TIME ESTIMATED
AT AROUND 5 PM.
&&
EVENT NUMBER BRO1700042
MBThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:21 PM CDT | Special Weather Statement | BRO | Brooks | 24 min |
| Jun 4, 9:49 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy | 41 min |
| Jun 4, 10:14 PM CDT | Special Weather Statement | BRO | Brooks | 46 min |
| Jun 4, 10:21 PM CDT | Severe Thunderstorm Warning | BRO | Brooks | 39 min |
| Jun 4, 11:02 PM CDT | Special Weather Statement | BRO | Brooks | 28 min |
| Jun 4, 11:12 PM CDT | Special Weather Statement | BRO | Brooks | 33 min |
| Jun 4, 11:35 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy | 25 min |
| Jun 4, 11:59 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy | 31 min |
| Jun 5, 12:10 AM CDT | Special Marine Warning | BRO | 65 min | |
| Jun 5, 1:14 AM CDT | Special Marine Warning | BRO | 46 min | |
| Jun 5, 6:23 AM CDT | Special Weather Statement | BRO | Brooks | 37 min |
| Jun 5, 7:01 AM CDT | Special Weather Statement | BRO | Brooks | 44 min |
| Jun 5, 7:16 AM CDT | Special Weather Statement | BRO | Brooks | 44 min |
| Jun 5, 7:27 AM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo, Kenedy | 33 min |
| Jun 5, 7:55 AM CDT | Special Weather Statement | BRO | Willacy | 50 min |
| Jun 5, 8:38 AM CDT | Special Weather Statement | BRO | Cameron | 52 min |
| Jun 5, 2:16 PM CDT | Special Weather Statement | BRO | Brooks | 44 min |
| Jun 5, 2:49 PM CDT | Special Weather Statement | BRO | Hidalgo | 41 min |
| Jun 5, 3:00 PM CDT | Special Weather Statement | BRO | Brooks | 45 min |
| Jun 5, 3:07 PM CDT | Special Weather Statement | BRO | Jim Hogg | 38 min |
| Jun 5, 3:17 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Willacy | 28 min |
| Jun 5, 3:31 PM CDT | Special Weather Statement | BRO | Kenedy | 44 min |
| Jun 5, 3:41 PM CDT | Special Weather Statement | BRO | Brooks | 34 min |
| Jun 5, 3:47 PM CDT | Severe Thunderstorm Warning | BRO | Brooks | 28 min |
| Jun 5, 3:50 PM CDT | Special Weather Statement | BRO | Jim Hogg | 40 min |
| Jun 5, 3:59 PM CDT | Areal Flood Advisory | BRO | Brooks | 91 min |
| Jun 5, 4:06 PM CDT | Special Weather Statement | BRO | Brooks | 69 min |
| Jun 5, 4:12 PM CDT | Special Weather Statement | BRO | Kenedy | 78 min |
| Jun 5, 4:14 PM CDT | Special Weather Statement | BRO | Brooks | 31 min |
| Jun 5, 4:18 PM CDT | Special Weather Statement | BRO | Starr | 27 min |
| Jun 5, 4:31 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy, Willacy | 44 min |
| Jun 5, 4:39 PM CDT | Special Weather Statement | BRO | Jim Hogg | 51 min |
| Jun 5, 4:56 PM CDT | Special Weather Statement | BRO | Cameron | 34 min |
| Jun 5, 4:59 PM CDT | Special Marine Warning | BRO | 46 min | |
| Jun 5, 5:09 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Willacy | 36 min |
| Jun 5, 5:26 PM CDT | Special Weather Statement | BRO | Hidalgo | 34 min |
| Jun 5, 5:34 PM CDT | Special Weather Statement | BRO | Cameron | 26 min |
| Jun 5, 5:38 PM CDT | Special Marine Warning | BRO | 52 min | |
| Jun 5, 5:52 PM CDT | Severe Thunderstorm Warning | BRO | Cameron | 23 min |
| Jun 5, 6:00 PM CDT | Special Weather Statement | BRO | Starr | 60 min |
| Jun 5, 6:48 PM CDT | Special Weather Statement | BRO | Hidalgo | 27 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.